# SDR DXTA2024112701265

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0353
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Separated
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE EXITING AIRCRAFT, TOP STEP SEPARATED FROM TOP HINGES, STILL ATTACHED AT THE BOTTOM.   INSPECTED THE MAIN ENTRY DOOR UPPER STEP FOUND THE THREE HINGES SUPPORT OF THE UPPER STEP BROKEN . GAIN ACCESS TO THE MAIN ENTRY DOOR STEPS , REMOVED AND REPLACED THE THREE HINGES IAW CE-680A MM 52-10-50. REVIEWED SBSB0A-52-05 REV SEP-20.2019 PRIOR TO THE INSTALLATION OF THE UPPER DOOR STEP .ALL INSTALLATION CHECK GOOOD . CLOSED ALL ACCESS PANELS AND COMPUED MULTIPLE TIMES OPENING AND CLOSING THE MAIN ENTRY DOOR NO CAS MESSAGE OR MESSAGE OR DIFECT NOTED AT THIS TIME.
